| Catalog Number |
ESR816 |
| Medical Device Problem Code |
Pumping Problem (3016)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/04/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
As no lot # was provided, a review of the device history record, complaint history database, nonconformances and capas could not be completed.The device was not returned for evaluation.Without the benefit of analyzing the device, coloplast cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
Event or Problem Description
According to the available information, the device was explanted and replaced due to not pumping.
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed to be associated.
Additional Manufacturer Narrative
Titan touch pump, cylinders 1 and 2, and reservoir were received for evaluation.Abrasion was noted on both exhaust tubes and the inlet tube of the pump.No functional abnormalities were noted with the pump.A separation was noted on the exhaust tube of cylinder 1 near the strain relief.This is a site of leakage.A small area of abrasion was noted adjacent to the separation indicating the tube had been kinked onto itself and abraded.No functional abnormalities were noted with cylinder 2.Abrasion was noted on the inlet tubing of the reservoir.No functional abnormalities were noted with the reservoir.Based on examination of the returned product, it was concluded that the exhaust tubing of cylinder 1 had been kinked onto itself based on the crease marks noted during examination.This positioning, in combination with device usage over time, could contribute to sufficient stress to separate the exhaust tubing of cylinder 1 near the strain relief junction.A separation of this type could then allow the loss of fluid, making the device inoperable.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database, nonconformances and capas revealed no trends for this lot.